# SDR UIEA2019021193172

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,585 hours, 10,695 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Disconnected
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(LH IDG INOP) REF. DMI 107084(  PERFORMED BPCU BITE IAW FIM 24-20 TASK 804 FOUND IDG DISCONNECT MSG. RECONNECTED IDG IAW 24-11-01 AND RAN ENGINES FOR 10 MIN IAW 71-00-00 MSG DID NOT RETURN, LEFT GEN OUTPUT NORMAL NO FURTHER DEFECTS NOTED. . )
